MathSciNet Relay Station
MathSciNet bibliographic data
MR1109621 58F11 (28D99 39B12 58F03)
Nowicki, Tomasz; van Strien, Sebastian Invariant measures exist under a summability condition for unimodal maps. Invent. Math. 105 (1991), no. 1, 123–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement